# SDR ASAA2013111996674

- Difficulty date: November 19, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 034053001037
- Condition: Corroded
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY LT LATERAL CARGO TRACK AT BS 500E CORRODED.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-84, FIG 102, SHT 3, DETAIL III.  REMOVED CARGO TRACK AND INSTALLED NEW IAW AMM 20-50-11-912-002, ORIG.
